Alert archive / Virginia / Red Flag Warnings in 2008
Red Flag Warning 5, NWS Wakefield, VA
NWS Wakefield, VA issued this red flag warning at Dec 31, 2008, 11:17 AM EST for 26 counties in Virginia; 4 counties in North Carolina. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 31, 2008, 11:17 AM EST (16:17 UTC)
- Expired
- Dec 31, 2008, 6:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Wakefield, VA
All 30 counties
Bertie County, NC, Gates County, NC, Hertford County, NC, Northampton County, NC, Amelia County, VA, Brunswick County, VA, Caroline County, VA, Charles City County, VA, City of Emporia, VA, City of Hopewell, VA, City of Petersburg, VA, City of Williamsburg, VA, Cumberland County, VA, Dinwiddie County, VA, Fluvanna County, VA, Goochland County, VA, Greensville County, VA, James City County, VA, Lunenburg County, VA, Mecklenburg County, VA, New Kent County, VA, Nottoway County, VA, Powhatan County, VA, Prince Edward County, VA, Prince George County, VA, Richmond County, VA, Southampton County, VA, Surry County, VA, Sussex County, VA, Westmoreland County, VA
The radar
The Norfolk radar (KAKQ), 44 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 4.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1769 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- -87 m²/s²
- 0-3 km storm-relative helicity
- -107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this red flag warning went out at Dec 31, 4:43 AM EST, 6 hours 34 minutes earlier.
Area forecast discussion, Dec 31, 4:43 AM EST, 6 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
443 AM EST WED DEC 31 2008
.SYNOPSIS...
LOW PRESSURE TRACKS EAST ACROSS PENNSYLVANIA THIS MORNING...THEN
MOVES OFF THE JERSEY COAST AND UNDERGOES RAPID DEEPENING OFFSHORE.
THE LOW WILL PULL A COLD FRONT THROUGH THE REGION THIS MORNING.
STRONG WINDS WILL OCCUR FROM LATE THIS MORNING THROUGH EARLY
EVENING...AS HIGH PRESSURE BUILDS IN FROM THE WEST. THE HIGH WILL
SLIDE ACROSS THE AREA...THEN OFF THE COAST THURSDAY AND THURSDAY
NIGHT. ANOTHER COLD FRONT WILL SWING ACROSS THE REGION FRIDAY
AFTERNOON AND EVENING. HIGH PRESSURE RETURNS SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MOISTURE S OF THE LOW TRACK IS DIFFICULT TO FIND PER LATEST STLT
IR LOOPS. BEHIND THE FRONT...GIVEN THE STRENGTHENING NW FLOW IN
THE BNDY LAYER (35-50KTS AT 950 MB)...EXPECT AT LEAST SOME POST-
FRONTAL...COLD AIR/LAKE ENHANCED STRATO-CU TO SLIP E OF THE MNTNS
(DESPITE THE DOWNSLOPE DRYING). EXPECT MORE STRATO-CU ACROSS NRN
AREAS (LWR MD ERN SHORE)...WHERE DOWNSLOPING DRYING IN THESE AREAS
FARTHER FROM THE MNTS IS TYPICALLY LESS EFFECTIVE WITH A NW WIND.
THE BIG STORY WILL BE THE WINDS. VERY EFFICIENT DAYTIME MIXING
TODAY (AIDED BY THE THE DOWNSLOPE...COMPRESSIONAL WARMING
COMPONENT) WILL ALLOW THE MIXED/CONVECTIVE BOUNDARY LAYER TO
AROUND 6-7 KFT AT LEAST. SUCH VERTICAL MIXING IS QUITE FVRBL FOR
THIS TIME OF YEAR (LATE DEC)...EVEN UNDER MOSTLY SUNNY CONDITIONS.
THUS EXPECT A FAIRLY EFFICIENT DOWNWARD TRANSPORT OF THOSE 35 TO
50 KT WINDS BTWN 1.5-3.0 KFT OFF THE SFC. AS SUCH...WE HAVE
HOISTED A HIGH WIND WARNING FROM LATE THIS MORNING THROUGH MID
EVENING ACROSS THE LWR MD ERN SHORE ALONG WITH ACCOMACK CO. VA...
AS THESE AREAS STAND A BETTER CHANCE OF EXPERIENCING GUSTS AOA 55
MPH. ELSEWHERE...A WIND ADVISORY WILL BE IN PLACE FOR ESSENTIALLY
THE SAME TIME PERIOD.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
TONIGHT...WINDS TO SLACKEN CONSIDERABLY THIS EVENING AS THE
DAYTIME HEATING (VERTICAL MIXING) DISSIPATES RAPIDLY AFTER SUNSET...
AND AS THE DEEPENING LOW MOVES TOWARD THE CANADIAN MARITMES WHILE
HIGH PRESSURE CONTINUES TO BUILD IN FROM THE WEST. THE SFC HIGH
WILL BECOME CENTERED JUST W OF THE FCST AREA BY THU MORNING (SRN
WVA AND FAR WRN VA)...WHICH WILL ALLOW WINDS AND TEMPS TO DECREASE
MORE APPRECIABLY AFTER MIDNIGHT. LOOKING AT A COLD START ON THU...WITH
SUNRISE TEMPS RANGING FROM 25-30 OVER SERN VA/NERN NC AND UPPER
TEENS TO LOWER 20S ELSEWHERE. HAVE CONTINUED TO UNDERCUT MAV
GUIDANCE FOR DAYTIME HIGHS ON THU (FCST CLOSER TO MET GUIDANCE)...
BASED ON LOCAL LLVL THICKNESS SCHEME PER BOTH THE NAM/GFS...AND
THE FACT THAT VERTICAL MIXING WILL BE LIMITED GREATLY AS THE
SFC-700 MB RIDGE AXES MOVE OVER THE REGION (THEREBY LEADING TO A
STRENGTHENING/LOWERING SUBSIDENCE INVERSION). THEREFORE...TEMPS
DURING THE DAY WILL STRUGGLE TO GET PAST THE MID/UPR 30S NRN AREAS
AND AROUND 40/LWR 40S ELSEWHERE...EVEN WITH FULL SUNSHINE.
THE HIGH WILL SLIDE OFF THE CST THU NGT...AND A COLD FRNT
APPROACHES FROM THE WEST. TEMPS NOT AS COLD BY FRI MORNING
COMPARED TO THU MORNING...GIVEN THE DEVELOPING LIGHT SRLY FLOW
OVERNIGHT. TEMPS IN FACT WILL LIKELY BOTTOM OUT AROUND MIDNIGHT
THU-FRI...THEN BECOME STEADY OR SLOWLY RISE AS THE FRONT (AND ANY
INCREASING PRE-FRONTAL MSTR) DRAWS CLOSER TO THE REGION.
PRECIPITATION CHANCES ON FRIDAY APPEAR VERY LIMITED PER ALL THE MODELS
(GFS/NAM/SREF/ECMWF)...GIVEN THE DEEP SW/WSW PRE-FRONTAL FLOW.
THIS NOT ONLY LIMITS THE LLVL MOISTENING POTENTIAL BY CLOSING OFF
THE GULF OF MEXICO...BUT ALSO TENDS TO DRY OUT THE LOWER LEVELS
EVEN FURTHER GIVEN THE DOWNSLOPING COMPONENT. FOR THE TIME BEING...
HAVE KEPT POPS AOB 50% ON FRI...WHILE CONFINING THE CHANCES DURING
THE LATE MORNING/AFTN HOURS WHEN THE LLVLS WOULD HAVE A BETTER
CHANCE TO MOISTEN MORE SUFFICIENTLY. BY DELAYING THE ONSET OF PRECIP...
AT THIS TIME THERE IS NO NEED TO MENTION A BRIEF PERIOD OF MIXED
PRECIP (SNOW OR SLEET).
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE COLD FRONT PUSHES TO THE EAST FRI NIGHT...THEN OFFSHORE BY
EARLY SAT AS HIGH PRES BUILDS BACK IN FROM THE W. THE HIGH MOVES
OVERHEAD OF THE MID-ATLANTIC LATE SAT...THEN OFFSHORE BY EARLY
SUN AS THE NEXT COLD FRONT APPROACHES FROM THE NW. THE PAST COUPLE
OF GFS/ECMWF RUNS HAVE EXHIBITED A MOISTENING TREND INTO THE MID
ATLC REGION AHEAD OF THE COLD FRONT ON SUN. THEREFORE...PER
COLLABORATION WITH SURROUNDING OFFICES HAVE BOOSTED POPS SLIGHTLY
INTO THE 20-30% RANGE...WHILE HESITATING TO GO ANY HIGHER AT THIS
POINT UNTIL WE SEE INDICATIONS THAT A SRN STREAM WAVE (TAPPING GULF/
GULF STREAM MSTR) WILL GET INVOLVED. HIGH PRES THEN BRIEFLY
BUILDS BACK IN ON MON. A WARM FRONT WILL LIFT THRU THE REGION MON
NIGHT INTO EARLY TUE AS AN AREA OF LOW PRES AND ASSOCIATED COLD
FRONT APPROACH THE AREA FROM THE W/NW. WILL KEEP POPS LIMITED TO
20-30% FOR NOW AS THIS SYSTEM MOVES THRU...BEING DAY 7-8.
EXPECT SEASONAL TEMPS THROUGHOUT THE EXTENDED. HIGHS WILL BE IN THE
MID 40S TO LWR 50S...WITH LOWS IN THE MID 20S TO UPR 30S.
&&
.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
MAIN CONCERN FOR THE TAF CYCLE WILL BE THE STRONG WINDS DVLPG OUT OF
THE NW TWRDS THIS AFTN AND INTO THE ERLY OVRNT HRS BEFORE GRADIENT
STARTS TO RELAX. VFR CONDITIONS FOR CIGS/VSBYS.
INITIAL COLD FRONT WILL PUSH THROUGH THE RGN MID MORNING ALLOWING
FOR WINDS TO SHIFT TO THE W. SECONDARY FRONT PASSES THE RGN 17-19Z
NW/SE OVER THE AREA ALLOWING FOR WINDS TO QUICKLY SHIFT TO THE NW
(2KT FT-SFC). A LOW LVL 50-60 KT JET AT 1K FT WILL PASS OVERHEAD
ALLOWING FOR SUST WINDS OF 20-30 KTS AT THE SFC WITH GUSTS TO 50+ KT
AT TIMES (ESP OVER THE ERN SHORE THIS AFTN-ERLY EVE). CURRENT
THINKING IS THE STRONGEST WIND GUSTS WILL OCCUR FROM 17-23Z/WED.
WINDS DECREASE QUICKLY TONIGHT INLAND (RIC/PHF)...BUT WINDS
SLOWLY SUBSIDE AT SBY/ORF/ECG AS THE NIGHT PROGRESSES (SFC GUSTS
MAINLY BELOW 30 KTS) BEFORE HIGH PRES MOVES FURTHER INTO THE RGN
ON THU.
THE NEXT CHANCE OF PRECIPITATION (AND THUS MVFR/IFR CONDITIONS) WILL
COME ON FRIDAY WITH THE PASSAGE OF THE NEXT COLD FRONT.
&&
.MARINE...
RAPIDLY CHANGING CONDITIONS ARE IN STORE FOR THE MARINE ZONES
TOWARDS THIS AFTN.
COLD FRONT APPROACHES THE RGN THIS MORNING AS WINDS SHIFT TO THE W
BEHIND FRONTAL PASSAGE. SECONDARY CAA SURGE OF WINDS (OUT OF THE NW)
DVLP THIS AFTN AS LOW PRES INTENSIFIES RAPIDLY OFF THE SRN NEW
ENGLAND COAST. HAVE GALE HEADLINES IN PLACE OVER THE BAY...CRTK SND
AND ALONG THE COAST SOUTH OF PARRAMORE ISLAND FOR LATER THIS MORNING
AND INTO TONIGHT BEFORE GRADIENT RELAXES. NORTH OF PARRAMORE
ISLAND...A STRONG LOW LVL JET CORE OF 55-65 KT WINDS 1K FT (STORM
FORCE) MAY BE ABLE TO MIX DOWN TO THE WATER SFC AT TIMES THIS
AFTN-EVE (ESP OUT 15-20 NM). THEREFORE WITH COLAB WITH PHL HAVE
HOISTED STORM WARNINGS.
HIGH PRESSURE BUILDS FURTHER INTO THE RGN (WEAKENING GRADIENT)
ALLOWING WINDS TO DECREASE ON THU. WINDS SEAS INCREASE AGAIN AS
ANOTHER FRONTAL SYSTEM APPROACHES THE RGN FROM THE NW LATE
FRI...WITH HIGH PRES BUILDING BACK IN BY SAT.
&&
.TIDES...
STRONG NW FLOW WILL DVLP AND INCREASE THIS AFTN AND INTO TONIGHT.
MODELS GENERALLY SHOW WATER LEVELS COMING CLOSE TO SEEING SOME MINOR
PROBLEMS WITH BLOW OUT TIDES (AROUND 1-1.5 BLO NORM) DURING LOW TIDE
THIS AFTN/EVE. WILL CONTINUE TO MONITOR SITUATION AND HOLD OFF FROM
ANY STATEMENTS ATTM. GRADIENT RELAXES WITH TIDAL DEPARTURES BACK TO
NORMAL LVLS THU.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...HIGH WIND WARNING FROM 11 AM THIS MORNING TO 10 PM EST THIS
EVENING FOR MDZ021>025.
NC...WIND ADVISORY FROM 9 AM THIS MORNING TO 10 PM EST THIS EVENING
FOR NCZ012>017-030>032-102.
VA...WIND ADVISORY FROM 9 AM THIS MORNING TO 10 PM EST THIS EVENING
FOR VAZ048-049-060>098-100.
HIGH WIND WARNING FROM 11 AM THIS MORNING TO 10 PM EST THIS
EVENING FOR VAZ099.
MARINE...GALE WARNING FROM 7 AM THIS MORNING TO 4 AM EST THURSDAY FOR
ANZ654-656-658.
STORM WARNING FROM 11 AM THIS MORNING TO 10 PM EST THIS
EVENING FOR ANZ650-652.
GALE WARNING FROM 9 AM THIS MORNING TO 4 AM EST THURSDAY FOR
ANZ630>632.
GALE WARNING FROM 9 AM THIS MORNING TO 10 PM EST THIS EVENING
FOR ANZ633.
&&
SYNOPSIS...BKH
NEAR TERM...BKH
SHORT TERM...
LONG TERM...BKH/JRL
AVIATION...CCW
MARINE...CCW
TIDAL INFORMATION...CCWHazardous weather outlook, Dec 31, 5:28 AM EST, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 528 AM EST WED DEC 31 2008 ANZ650-652-011030- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM- 528 AM EST WED DEC 31 2008 ...STORM WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ021>025-VAZ099-011030- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- ACCOMACK- 528 AM EST WED DEC 31 2008 ...INCREASED FIRE DANGER IN EFFECT THROUGH THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND AND THE EASTERN SHORE OF VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. INCREASED FIRE DANGER. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ012>017-030>032-102-VAZ048-049-060>098-100-011030- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM- KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER- BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER- MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK- SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH- SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-NORTHAMPTON VA- 528 AM EST WED DEC 31 2008 ...INCREASED FIRE DANGER IN EFFECT THROUGH THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. INCREASED FIRE DANGER. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ654-656-658-011030- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT 20 NM- 528 AM EST WED DEC 31 2008 ...GALE WARNING IN EFFECT UNTIL 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630>632-011030- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- 528 AM EST WED DEC 31 2008 ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY AND THE SOUTHERN CHESAPEAKE BAY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ633-011030- CURRITUCK SOUND- 528 AM EST WED DEC 31 2008 ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CURRITUCK SOUND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HURLEY
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 3:42 AM EST | Storm Warning | AKQ | 15 hr | |
| Dec 31, 4:43 AM EST | High Wind Warning | AKQ | Accomack | 13 hr |
| Dec 31, 4:43 AM EST | Wind Advisory | AKQ | Accomack, Amelia, Brunswick, Caroline, Charles City, Cumberland and 30 more | 17 hr |
Nearby
Red Flag Warnings in Virginia, 2008Red Flag Warnings in North Carolina, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.